Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any known drug interaction between Viagra and Tamsulosin?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1549 Questions

default
Posted on Thu, 12 Jul 2018 in Urinary and Bladder Problems
Question: can I take Viagra and tamsulosin
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Use together with caution

Detailed Answer:
Dear Sir,
I have gone through your question and I understand your concerns,

But unfortunately, these two medications have a moderate interaction together and should be used with caution...

Combining these medications can lower your blood pressure and increase the risk of dizziness, lightheadedness, fainting, flushing, headache, and nasal congestion.

I hope you find this helpful. Feel free to ask further.
Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Salah Saad Shoman 17 minutes later
can I take just the vigra for my prostate?
cac
n I take the Viagra for my prostste
can i use the viagra for my prostrate?
\
doctor
Answered by Dr. Salah Saad Shoman 10 hours later
Brief Answer:
It depends

Detailed Answer:
Dear sir, hello again.. this depends on the prostatic condition you are suffering from , so please kindly send more details on your condition.. kind regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Salah Saad Shoman 11 hours later
when i go to the rest room it is hard to start,don't go much.taks longer than it should
i sleep fine not uo going to the rest room thankyou very for your help. mark
i am sorry,not shure if i hit the submit button. i sleep all night, when i got to the restroom feels like i haft to go bad, but is hard to start,seems to take longer than it should,or i don't go much at all but shure feels like i haft to go. thank you for your help mark.
doctor
Answered by Dr. Salah Saad Shoman 25 hours later
Brief Answer:
Viagra can help with the urinary symptoms

Detailed Answer:
Dear Sir, Hello again..

It seems that you are suffering from benign prostatic hyperplasia.. However, recent reports have shown that viagra can treat the urinary symptoms of benign prostatic hyperplasia in addition to treating the erectile dysfunction...

If your symptoms become worse or did not improve despite taking this, then you should consider prostatic resection...

I hope you find this helpful...

Kind regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on